# SDR SWAA2025070788055

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 26,891 hours, 13,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD FA FLASHLIGHT WON'T TEST. OK TO CONTINUE PER MEL 25-12-01; SP1B.  R& R FWD. FLASHLIGHT (INBD) IAW MM 25-64-00.
